# SDR 07FDEA03654

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SILL BEAM OF AFT CARGO DOOR AT C59A.  REPAIR PREFORMED BY TRIM OUT THE AFFECTED AREA AND FABRICATE A STRAP IAW EA 6-5310-79580 AND RAS/DATLS/0001970/2004 ISS A.
